# SDR DALA14028483152

- Difficulty date: May 5, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 24,199 hours, 12,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL IN AFT PAX CABIN LOCATED BETWEEN FRAMES 66-68 AT STRINGER 23R.  REPLACED LOWER SILL LOCATED BETWEEN FRAME 66-FRAME 68 AT STRG 23R IAW SRM A319 51-72-11 AND DWG D53480505.
